# SDR UALA2009110403414

- Difficulty date: November 1, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,928 hours, 19,529 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 1041
- Condition: Dirty
- Location: Pos 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ODOR FROM CAPT EYEBALL VENT, EGPWS WARNING, SELECTED LT RECIRC FAN OFF. WITH FAN OFF AND OVBD EXH VALVE OPEN, ODOR DISSIPATED. SELECTED R RECIRC FAN AND BOTH UTIL BUSSES OFF PRECAUTIONARY AS WELL AS TERR OVRRD, PER CREW.  REPLACED BOTH PRIMARY NR 1 AND ALTERNATE NR 2 EQUIPMENT COOLING FANS. CHECKED BOTH RECIRC FANS FOR 3 PHASE. ALL INLET FILTERS CLEAN.
